# SDR UPS04841868

- Difficulty date: February 4, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FUSELAGE SKIN IS CRACKED AT FASTENER HOLE AT STATION 1342 LONG 31R.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED FILLER, DOUBLER AND FINGER DOUBLERS IAW SRM 53-2-1 FIG 7.
